# SDR 95ZZZX1137

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68EA
- Make and model: Cessna 501
- Aircraft serial: 5010068
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C73
- Condition: Failed
- Location: Rt Boost
- Part time: 2,010 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, A FUEL LOAD MISBALANCE WAS NOTED.  ACTIVATED CROSS-FEED SYSTEM TO BALANCE LOAD.  RIGHT BOOST PUMP RAN, BUT LOW FUEL WARNING.  NO EVIDENCE OF CROSS-FEED WAS NOTED.  TROUBLESHOOTING REVEALED RIGHT PUMP RUNNING, BUT NO FUEL FLOW.  REPLACED RIGHT BOOST PUMP.
